# SDR DALA2014112806329

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK BETWEEN BS 1003-1155.  THE CARGO TRACK WAS REMOVED IAW SRM 51-30-1, 51-30-2, AND A NEW CARGO TRACK WAS DRILLED IAW SRM 51-10-4,   SRM 51-10-3, PAR 14, 21, AND INSTALLED IAW SRM 51- 30-2, 51-30-1.
